共 50 条
- [2] Moduli of continuity for a d-dimensional Gaussian process [J]. STOCHASTIC ANALYSIS AND APPLICATIONS, VOL 3, 2003, : 181 - 192
- [3] Limit behaviors for the increments of a d-dimensional Gaussian process [J]. STOCHASTIC ANALYSIS AND APPLICATIONS, VOL 2, 2002, : 157 - 166
- [4] Liminf results on the increments of a d-dimensional Gaussian process with independent copies [J]. STOCHASTIC ANALYSIS AND APPLICATIONS, VOL 2, 2002, : 63 - +
- [7] SELECTIVE AND ROBUST D-DIMENSIONAL PATH OPERATORS [J]. 2014 IEEE INTERNATIONAL CONFERENCE ON IMAGE PROCESSING (ICIP), 2014, : 4767 - 4771
- [8] Metastability of the d-dimensional contact process [J]. JOURNAL OF STATISTICAL PHYSICS, 1996, 83 (5-6) : 1225 - 1239
- [9] The path integration of a relativistic particle on a D-dimensional sphere [J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1997, 30 (09): : 3201 - 3217